# SDR SIMA20130322009

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 26,098 hours, 18,955 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856KV10
- Part serial: 223558
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3639 THE CREW REPORTED THEY RECEIVED A R PITOT CAUTION MESSAGE.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES AND DESCENDED OUT OF RSVM AIRSPACE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT RIGHT R PITOT HEAD.  REMOVED AND REPLACED RIGHT (#2) PITOT HEAD IAW CRJ-AMM 34-11-01.  THE OPERATIONAL CHECKS WERE GOOD IAW 34-11-00.  AIRCRAFT RVSM ELIGIBLE.  PERFORMED OPS CHECK OF TCAS SYS IAW AMM 34-43-00.  OPS TEST GOOD.  REMOVED ADSHC NR 1 AND SWAPPED WITH ADSHC NR 2 FOR T/S PURPOSES.  AFTER SWAP, TEST OF RIGHT PITOT HEAT SYS CONTINUE TO FAIL.  RE-INSTALLED BOTH ADSHC'S BACK TO ORIG S/N POSITIONS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
